Jump to content

Puases?


TearsInMySoul
 Share

Recommended Posts

I haven't been on in awhile, my husband just returned home from Iraq so it has been really busy here. I went into the ER on the 30th for problems with sinus pauses ... I have them quite frequently and I was just curious do any of you know if this is a problem related to POTS or if it is just something new I have develouped because it is really becoming a concern not only for me but for my family as well.

Link to comment
Share on other sites

it shouldnt be. i'd be concerned about electolye abnormalities. did they check your electrolytes? also, meds can do this as well, specifically beta blockers. heart disease/fibrosis is another factor. enhanced vagal nerve stimulation can do it too. many things to rule out. i'd check with your doc, perhaps get some blood work and a holter/ event monitor.

Link to comment
Share on other sites

I'd suggest you follow up on it. Some pauses are sinus in origin and some aren't.

It also makes a difference if you are sypmtomatic with it. I will not assume that's why you were in the ER, as there are a jillion reasons we go.

Beta blockers certainly can cause and definitely can exacerbate this problem, but it's best to find out for sure what the underlying cause is. If a pause is long enough, it can cause syncope. Dr Grubb has discussed this, somewhere, but I'm having a brain zart where.

Anyway, it's something to get checked out. Good luck...morgan

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...